# SDR XV6A2016050300001

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N409VA
- Make and model: Dorner DO228202
- Aircraft serial: 8097
- Aircraft time: 20,877 hours, 26,650 cycles
- Engine: Garrtt TPE33110T
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A752157B00B
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION NWS, NOSE WHEEL STEERING, BYPASS ANNUNCIATOR ILLUMINATED AND HYDRAULIC PRESSURE INDICATED 0 BAR.  AFTER INSPECTION FOUND NWS HYD LINE CHAFED, CAUSING LOSS OF HYDRAULIC PRESSURE. R & R SAID LINE IAW DO-228, AMM 32-20-01.  TIMES AND CYCLES ON HOSE ARE UNKNOWN.
